MathSciNet Relay Station
MathSciNet bibliographic data
MR2266848 19B99 (16H05)
Hazrat, R. Reduced $K$-theory of Azumaya algebras. J. Algebra 305 (2006), no. 2, 687–703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement